RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 62, Number 1  


Local and nonlocal currents for nonlinear equations
V. S. Vladimirov, I. V. Volovich
3
Field algebras in quantum theory with indefinite metric. II. Formulation of a modular theory in Pontryagin space
K. Yu. Dadashyan, S. S. Horuzhy
30
The problem of infrared divergences in soliton quantization
S. I. Zlatev, V. A. Matveev
45
Gravitational mechanism of suppression of matter density fluctuations in the early universe
V. I. Denisov
61
Continuous models of percolation theory. I
S. A. Zuev, A. F. Sidorenko
76
Conditions for certain Higgs potentials to be bounded below
K. G. Klimenko
87
Equations for on-shell partial-wave amplitudes in the boundary condition model
A. N. Safronov
97
Integral equations for Coulomb scattering wave functions and Coulomb asymptotic states
A. M. Mukhamedzhanov
105
Coexistence of spin-density wave and superconductivity in quasi-one-dimensional systems
M. E. Palistrant, I. V. Pédure
117
Many-loop calculations: The uniqueness method and functional equations
D. I. Kazakov
127
Many-particle problem with logatithmic potentials and its application to quark bound states
A. A. Khelashvili, V. Yu. Khmaladze, N. D. Chachava
136
Polynomial conservation laws and exact solutions associated with isometric and homothetic symmetries in the nonlinear sigma model
G. G. Ivanov
144
Interaction of domain wall with a spin wave in the framework of an integrable case of the Landau–Lifshitz equations
A. I. Yaremchuk
153
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019